# SDR REXA2013042400762

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 12,495 hours, 8,939 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED  AT 30 CAUTION.  VERIFIED AND INSPECTED BOTH SFECU.  PERFORMED OPS CHECK OF FLAP SYSTEM IAW AMM 27-52-00.  NO DEFECTS NOTED AT THIS TIME.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
